Medical Questions > Mental Health > Bipolar Disorder Forum

Can Zyprexa Cause Muscle Spasms?

I was on zyprexa when I strted having severe muscle spasms, lasting 1.5 hours two days in a row. I had just gone suddenly off my meds for three days. This was in March 2006. In May I was taken off zyprexa. Now Im on clozaril and have daily muscle spasms. Ive had an MRI-- it didnt show anything. I also have a history of years of taking risperdal--from 16 to24, Im now 29.
Did you find this post helpful?
|

replied May 22nd, 2007
Experienced User
Umm
I just picked up my prescription for zyprexa and the side affect it listed is twitching of muscles and spasms. So it quite possibly could be from zyprexa.
|
Did you find this post helpful?

replied June 20th, 2010
calmed my muscle
I know for a fact that zyprexa cleared up my third eye wrinkle. I was in so much pain from the muscle contracting all the time on it's own and I was considering botox. Then my doctor prescribed me zyprexa and it completely calmed the muscle. Usually I have found if a drug can have one reaction it can have the complete opposite in another person. It's called a paradoxical reaction and if you read possible symptom labels it usually has extreme opposites for every type of symptom
|
Did you find this post helpful?

replied June 23rd, 2010
One time I overdosed on zyprexa and I got muscle spasms. It was the worst feeling in the world.
Does that answer your question?
|
Did you find this post helpful?
Must Read
Do you know what bipolar is exactly? And what types of bipolar do doctors classify and diagnose? Learn more basics about bipolar disorder here....
Can stress put you at risk of developing bipolar disorder? Read here for information on risk factors which increase the likelihood that someone becomes bipolar....
Bipolar is difficult to diagnose as an illness ... but bipolar symptoms are usually accompanied by extreme changes. What are the symptoms of bipolar disorder?...